International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 12, Pages 1835-1842
A two-weight estimate for a class of fractional integral operators with rough kernel
Department of Mathematics, Beijing Normal University, Beijing 100875, China
Received 20 November 2004; Revised 16 June 2005
Copyright © 2005 Yong Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that the operators in a class of rough fractional
integral operators and the related maximal
operators are bounded from to with
weight pair .